# SDR ASOA201001732

- Difficulty date: October 11, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 19,934 hours, 13,902 cycles
- Engine: Ge CF34*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 9R AT FS 581 TO FS 677 HAS MINOR SURFACE CORROSION.  REMOVED SEAT TRACK AT 9R, FS 581 TO FS 697 IAW SRM51-41-02-001-001-A01. INSTALLED NEW SEAT TRACK.  FABRICATED NEW SEAT TRACK USING SEAT TRACK EXTRUSTION PN N126-2075 6,   TRIMED BACK UPPER FLANGE ON END IAW ORIGINAL LOCATED MOUNTED HOLES USING SEAT TRACK DRILL BUSHING. REAMED HOLES TO .1935 DIAMETER AND COUNTER SUNK HOLES FOR 100 DEGREES TENISON HEAD SCREW.  INSTALL NEW SEAT TRACK PJ80054 10/12/10 (KF). OK TO INSTALL SEAT TRACK (SH670-3342-3) INSTALLED SEAT TRACK IAW AMM 53-00-49-400-801-A01. (CLOSED)
